# SDR SWAA970140

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Ac Bay
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, NOTED SLIGHT BURNING ODOR IN FWD CABIN AREA.  GASPER FAN CONTROL C/B TRIPPED DURING PREFLIGHT CHECK.  DURING OVERNIGHT CHECK, REPLACED GASPER FAN MOTOR ASSY AND OP CHECKED PER BOEING M/M.
